# SDR 98FDEA00382

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1321 71C709-02, AFT LWR CARGO 2 EA DENTS IN BELLFRAME BS 1090, STR 26L - 27L.  REMOVED DAMAGED AREA OF FRAME PER SRM 53-10-4.  INSTALLED REPAIR DOUBLER PER SRM 53-10-4 FIG 1 PG 3 AND 4.
